# SDR DJFA2006201

- Difficulty date: February 16, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N893CW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258603
- Aircraft time: 2,940 hours, 1,914 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

THE CREW REPORTED THAT DURING CRUISE FLIGHT AT FL 380 THE AUTO-TRIM ANNUNCIATOR ILLUMINATED.  AFTER DISCONNECTING THE AUTO-PILOT THE TRIM WHEEL WAS FOUND TO BE STUCK.  THE TRIM WHEEL BECAME EASIER TO MOVE DURING DESCENT AT A LOWER ALTITUDE.  OPERATION ON THE GROUND AFTER THE FLIGHT WAS NORMAL.  MAINTENANCE ACCOMPLISHED A SATISFACTORY ELEVATOR TRIM STATIC FRICTION CHECK.  A SATISFACTORY FUNCTIONAL TEST WAS PERFORMED ON THE ELEVATOR TRIM CONTROL SYSTEM.  THE LEFT AND RIGHT ELEVATOR TRIM JACKS WERE CHECKED AND LUBRICATED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
